Kentucky, 2016

Damaging Winds and Lightning Strike in Kentucky, September 10, 2016

September 10, 2016 · NWS LMK · 10 events in 7 counties and zones

A strong cold front swept across central Kentucky during the afternoon hours on September 10. Warm and moist air ahead of this boundary interacted with this frontal boundary and resulted in a line of strong to severe storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$46,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A strong cold front swept across central Kentucky during the afternoon hours on September 10. Warm and moist air ahead of this boundary interacted with this frontal boundary and resulted in a line of strong to severe storms. The primary hazard was damaging winds which brought down some power lines and trees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Sep 10, 1:05 PM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 10, 1:05 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
205 PM EDT SAT SEP 10 2016

.SHORT TERM (Now through Sunday Night)...
Issued at 205 PM EDT Sat Sep 10 2016

...Strong to Severe Storms This Afternoon...

As of mid-afternoon, a strong surface cold front extended from
central Indiana through western and central Kentucky down into
portions of northwestern TN. Mesoanalysis showed MLCAPE of 2000
J/kg, DCAPE near 1500 J/kg along with effective shear 30-35 kts. A
line of thunderstorms was marching through southern Indiana and
central Kentucky right along the better surface convergence
characterized by a strong southwest to northwest wind shift.
Temperatures ahead of the precipitation were in the mid to upper 80s
with dewpoints in the upper 60s to low 70s.

Latest hi-res model guidance in reasonable agreement showing that
this line of storms will sweep across the forecast area through
7-9 pm EDT. The greatest severe chances will be through late
afternoon and will begin to wane toward sunset with the loss of
daytime heating. Damaging winds is the primary severe threat
though intense rainfall rates leading to localized flooding is
also a concern.

Drier and cooler air will surge into the region later this evening
and overnight with steady northwest winds. By daybreak Sunday,
temperatures are expected to be in the upper 50s to mid 60s with
mostly clear skies.

Sunday will be a very pleasant, early fall day across southern
Indiana and central Kentucky with low humidity, temperatures in the
70s and overall light winds as the center of high pressure moves
overhead. Plan on a refreshingly cool night as well with lows
dropping into the 50s across the region by Monday morning, the
coolest spots may dip into the low 50s.

.LONG TERM (Monday through Saturday)...
Issued at 210 PM EDT Sat Sep 10 2016

The synoptic pattern Monday through Tuesday is expected to feature a
trough across the western US and northern Plains with weak ridging
over the southeast US. Dry weather will prevail across southern
Indiana and central Kentucky with temperatures rebounding into the
low 80s on Monday and mid/upper 80s by Tuesday. Morning temperatures
will be in the mid 50s to low 60s.

A shortwave trough passing through the Great Lakes mid-week will
drag a surface front through the region Wednesday into Thursday.
There is limited moisture return ahead of this system and less than
favorable kinematics, so will continue to mention just 20-30 percent
chances of showers and storms.

Another passing surface high pressure looks to bring a couple more
dry weather days to round out the upcoming work week. Temperatures
are forecast to trend back to near normal by the end of the work
week.

&&

.AVIATION (18Z TAF Update)...
Issued at 1250 PM EDT Sat Sep 10 2016

Main challenge is the timing and impact of thunderstorms from
roughly mid-afternoon into early evening. Believe a broken line of
storms will develop across SW Indiana and western Kentucky, then
push eastward across the terminals. Believe that even for a direct
impact, probabilities are high enough to warrant a TEMPO with MVFR
visibility in TSRA, with SDF and BWG under the gun from roughly 20-
23Z, and LEX from 22Z-01Z Sunday. Tricky call whether to carry VCTS
concurrently, which we are inclined to carry at BWG and LEX, but
have not included at SDF largely for the sake of brevity. SW winds
will be gusty ahead of any convection, with peaks close to 25 kt.

The wind shift associated with the front will move through around
sunset, and any storms will end at that point. NW winds through the
evening with a barely-VFR ceiling, but we'll see clearing skies and
lighter winds around midnight. However, not too concerned with fog
as much drier air will be pushing into the area.  Light north winds
and clear skies expected for Sunday.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........ZT
Aviation..........RAS
Hazardous weather outlook, Sep 10, 10:37 AM EST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EDT SAT SEP 10 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-111545-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1137 AM EDT SAT SEP 10 2016 /1037 AM CDT SAT SEP 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY
EVENING HOURS. SOME STRONG TO SEVERE STORMS ARE POSSIBLE, MAINLY
ALONG AND EAST OF THE I-65 CORRIDOR FROM AROUND 2 PM TO 9 PM EDT.
DAMAGING WINDS AND HEAVY DOWNPOURS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WIND OR
HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

ZT

In the hours before

Special weather statement, Sep 10, 1:48 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT SAT SEP 10 2016

INZ076>079-084-090>092-101915-
WASHINGTON-ORANGE-SCOTT-CRAWFORD-FLOYD-JEFFERSON-CLARK-HARRISON-
248 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HARRISON...
JEFFERSON...SCOTT...NORTHWESTERN FLOYD...SOUTHEASTERN ORANGE...
NORTHERN CRAWFORD...WASHINGTON AND NORTHWESTERN CLARK COUNTIES...

AT 247 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BROWNSTOWN TO NEAR
CAREFREE TOWN. MOVEMENT WAS NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...SCOTTSBURG...SALEM...ENGLISH...NEW PROVIDENCE TOWN...
VIENNA...AUSTIN...LEXINGTON...HANOVER AND GALENA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3830 8593 3827 8659 3876 8604 3877 8598
      3875 8598 3876 8594 3873 8587 3878 8580
      3881 8579 3883 8573 3882 8570 3882 8561
      3885 8561 3885 8557 3888 8557 3888 8554
      3891 8553 3891 8524
TIME...MOT...LOC 1847Z 246DEG 27KT 3879 8591 3831 8635

AMS
Special weather statement, Sep 10, 1:51 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM CDT SAT SEP 10 2016

KYZ023-024-026-027-061-101915-
BUTLER-OHIO-HANCOCK-GRAYSON-BRECKINRIDGE-
151 PM CDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...
GRAYSON...BRECKINRIDGE...BUTLER...AND SOUTHEASTERN HANCOCK
COUNTIES...

AT 150 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HAWESVILLE TO 6 MILES EAST OF
MADISONVILLE. MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...HARTFORD...MORGANTOWN...HARDINSBURG...CASEY...
BEAVER DAM...CLOVERPORT...CANEYVILLE...FORDSVILLE AND CENTERTOWN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MOST OF CENTRAL KENTUCKY.

LAT...LON 3734 8714 3738 8709 3747 8712 3763 8695
      3762 8692 3767 8682 3771 8687 3775 8682
      3779 8682 3782 8684 3782 8668 3786 8660
      3780 8615 3759 8628 3757 8620 3710 8683
      3713 8691 3722 8690 3736 8703 3737 8707
TIME...MOT...LOC 1850Z 282DEG 27KT 3782 8673 3733 8739

RAS
Special weather statement, Sep 10, 2:32 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT SAT SEP 10 2016

KYZ024-025-027-028-102000-
HARDIN-MEADE-GRAYSON-BRECKINRIDGE-
332 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARDIN...GRAYSON...
SOUTHEASTERN MEADE...AND SOUTHEASTERN BRECKINRIDGE COUNTIES...

AT 331 PM EDT/231 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF BRANDENBURG TO
11 MILES WEST OF LEITCHFIELD. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...RADCLIFF...VINE GROVE...CLARKSON...CANEYVILLE...
CONCORD...HILLGROVE...BIG SPRING...CENTERVIEW AND PEONIA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT/800 PM
CDT/ FOR CENTRAL KENTUCKY.

LAT...LON 3785 8585 3738 8619 3742 8661 3789 8618
TIME...MOT...LOC 1931Z 252DEG 17KT 3785 8617 3750 8650

RAS
Special weather statement, Sep 10, 2:44 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM CDT SAT SEP 10 2016

KYZ061-062-070>072-102045-
BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-
244 PM CDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...
SIMPSON...LOGAN...BUTLER AND EDMONSON COUNTIES...

AT 243 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF LEITCHFIELD TO NEAR
DUNMOR TO 10 MILES NORTH OF ELKTON TO NEAR FORT CAMPBELL NORTH.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MORGANTOWN...BROWNSVILLE...
PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...DELAFIELD...
MEMPHIS JUNCTION AND ANDERSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL AND CENTRAL KENTUCKY.

LAT...LON 3706 8705 3709 8690 3711 8689 3715 8693
      3732 8678 3731 8676 3740 8661 3736 8649
      3732 8647 3733 8621 3730 8613 3730 8612
      3665 8665 3664 8706
TIME...MOT...LOC 1943Z 335DEG 20KT 3740 8651 3708 8692 3695 8723 3671
8752

RAS
Special weather statement, Sep 10, 2:46 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT SAT SEP 10 2016

INZ090-091-KYZ025-028>031-102015-
FLOYD-HARRISON-JEFFERSON-OLDHAM-HARDIN-MEADE-BULLITT-
346 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HARRISON...SOUTH CENTRAL FLOYD...JEFFERSON...SOUTHEASTERN MEADE...
SOUTH CENTRAL OLDHAM...NORTHEASTERN HARDIN AND WESTERN BULLITT
COUNTIES...

AT 346 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ST. DENNIS TO 8 MILES SOUTHEAST OF
BRANDENBURG. MOVEMENT WAS EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...
ST. MATTHEWS...SHIVELY...SHEPHERDSVILLE...LYNDON...
MIDDLETOWN AND DOUGLASS HILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3835 8544 3783 8576 3788 8619 3824 8595
      3828 8577 3827 8574 3830 8568
TIME...MOT...LOC 1946Z 250DEG 44KT 3818 8592 3789 8609

AMS
Special weather statement, Sep 10, 2:48 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT SAT SEP 10 2016

INZ079-092-KYZ030>033-102015-
JEFFERSON-CLARK-HENRY-JEFFERSON-OLDHAM-TRIMBLE-
348 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
JEFFERSON...EASTERN CLARK...NORTH CENTRAL JEFFERSON...WESTERN
HENRY...OLDHAM AND TRIMBLE COUNTIES...

AT 348 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MADISON TO NEAR
PROSPECT. MOVEMENT WAS NORTHEAST AT 40 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...LA GRANGE...PROSPECT...GREEN SPRING...
BEDFORD...GLENVIEW...CLARKSVILLE...PENDLETON AND CHARLESTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3863 8523 3862 8523 3860 8521 3860 8522
      3858 8521 3859 8514 3838 8527 3827 8581
      3829 8579 3830 8579 3865 8554 3866 8526
TIME...MOT...LOC 1948Z 242DEG 34KT 3866 8550 3840 8567

AMS

The radar

The Louisville radar (KLVX), 89 km away, was scanning. The volume nearest the first event began at 20:01 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Trimble

When
September 10, 3:01 PM EST
Where
Trimble County, 1.6 mi S of Hisle
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
38.607, -85.321

Trees were reported down on US Highway 421 at the bottom of Bedford Hill. This resulted in one lane of the roadway blocked.

Thunderstorm Wind, Trimble

When
September 10, 3:06 PM EST
Where
Trimble County, 4.87 mi S of Abbott
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.500, -85.310

Local broadcast media reported a 10 inch diameter oak tree down near Pendleton near the Henry and Trimble County line.

Thunderstorm Wind, Bullitt

When
September 10, 3:15 PM EST
Where
Bullitt County, 0.78 mi NNE of Shepherdsville
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
37.991, -85.715

Broadcast media reported power lines down in downtown Shepherdsville.

Thunderstorm Wind, Hardin

When
September 10, 3:15 PM EST
Where
Hardin County, 0.63 mi N of Elizabeth Town
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Broadcast Media
Coordinates
37.709, -85.870

Local broadcast media reported that trees were down around Elizabethtown with one tree damaging a vehicle on Diecks Drive.

Thunderstorm Wind, Logan

When
September 10, 2:29 PM CST
Where
Logan County, 2.51 mi SSW of Lickskillet
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.698, -87.001

Local law enforcement reported a tree down on James Rose Road.

Thunderstorm Wind, Franklin

When
September 10, 3:57 PM EST
Where
Franklin County, 1.07 mi ESE of Frankfort
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
State Official
Coordinates
38.196, -84.831

Officials reported a tree down on the Dollar General store.

Thunderstorm Wind, Franklin

When
September 10, 3:57 PM EST
Where
Franklin County, 2.13 mi SW of Peaks Mill
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
38.280, -84.850

Local officials reported trees down around the county including one on Old Stewart Road.

Thunderstorm Wind, Fayette

When
September 10, 4:50 PM EST
Where
Fayette County, 0.69 mi S of Jonestown
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.970, -84.500

The public reported several 3 to 4 inch diameter branches snapped.

Thunderstorm Wind, Fayette

When
September 10, 4:55 PM EST
Where
Fayette County, 2.65 mi S of Mattoxtown
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.092, -84.454

The public reported trees down at Kingston Road and Pierson Drive.

Lightning, Barren

When
September 10, 5:00 PM CST
Where
Barren County, 1.69 mi WNW of Glasgow
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
36.991, -85.927

A trained spotter reported that a lightning strike caused a tree to split, and part of it fell onto a house on Cleveland Avenue.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2016Every state in 2016This day in weather historyWarnings in Kentucky, September 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 649178, 649179, 649180, 649181, 649182, 649183, 649184, 649185, 649186, 649177.